# SDR Y2PA20141124030

- Difficulty date: November 24, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N192US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47156
- Aircraft time: 75,170 hours, 88,259 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DISCOVERED A CORRODED FUSELAGE FRAME AT STATION 465 BETWEEN LONGERONS 29L & 29R.  REPAIRED CORRODED FUSELAGE FRAME AT STATION 465 BETWEEN LONGERONS 29L & 29R IAW DC9 SRM 53-03 PARA 1C.
